Alert archive / Kansas / Flash Flood Warnings in 2016

Flash Flood Warning 74, NWS Goodland, KS

September 4, 20165 counties in Kansas

NWS Goodland, KS issued this flash flood warning at Sep 4, 2016, 2:14 AM CDT for 5 counties in Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2016, 2:14 AM CDT (07:14 UTC)
Expired
Sep 4, 2016, 5:15 AM CDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

Counties Decatur County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Thomas County, KS

The radar

The Goodland radar (KGLD), 135 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1410 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1410 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1088 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

540 
WGUS53 KGLD 040714
FFWGLD
KSC039-137-153-179-193-041015-
/O.NEW.KGLD.FF.W.0074.160904T0714Z-160904T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
214 AM CDT SUN SEP 4 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DECATUR COUNTY IN NORTHWESTERN KANSAS...
  SOUTHEASTERN RAWLINS COUNTY IN NORTHWESTERN KANSAS...
  NORTHEASTERN THOMAS COUNTY IN NORTHWESTERN KANSAS...
  NORTHERN NORTON COUNTY IN NORTHWESTERN KANSAS...
  NORTHERN SHERIDAN COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 515 AM CDT

* AT 213 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. 3 TO 5
  INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS LIKELY UNDERWAY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NORTON...OBERLIN...HOXIE...ALMENA...REXFORD...SELDEN AND NORCATUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3975 9963 3973 9997 3977 9997 3967 10031
      3957 10030 3954 10018 3933 10017 3932 10044
      3956 10093 3989 10079 3988 10040 4000 10028
      3999 9962

$$

DR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 1:39 AM CDT, 35 minutes earlier.

Area forecast discussion, Sep 4, 1:39 AM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1239 AM MDT SUN SEP 4 2016

.UPDATE...
Issued at 1239 AM MDT Sun Sep 4 2016

Issued update to cancel Severe T-storm Watch. Rest of convection
that remains over the eastern CWA is remainng below severe
conditions and will shift out of the area over the next couple
hours. Flash Flood Watch remains in effect for portions of the
CWA.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 1234 PM MDT Sat Sep 3 2016

Through tonight...Thunderstorms have already developed in eastern
Colorado where there is plenty of sun and little to no cap. These
storms have developed near a surface boundary and in advance of a
strong shortwave trough and upper jet. This development should
continue with increasing coverage through the afternoon into the
evening hours.

Convective allowing guidance has caught on this rather well so
considering the trends and decent agreement increased or maintained
high pops into the evening. Many locations in my southern and
western forecast area received 2 to 6 inches of rainfall last
night with reports of flash and areal flooding being received.
Pwats are 1 to near 1.5 inches, similar to last night. So issued a
Flash Flood Watch, through late tonight, for those counties with a
lot of the model output producing heavy rainfall in the same area,
especially in the southern half of my area. Collaboration with Wpc
increased my confidence as well. So for my entire area I have
moderate to heavy rainfall.

In addition, with moisture, shear, and instability parameters about
the same or better than yesterday, also have inserted severe
wording in the forecast and emphasized this in the hwo. Parameters
in place through this evening that will make large hail and a few
tornadoes possible.

For Sunday...do not have a good feel for this day, and have not
had as much time to look at it. Looks like we will be moist and
unstable again with another shortwave moving in. Looks like slight
chance to low chance pops will suffice for now, but this will have
to be looked at again. Models warmed up tomorrow but will need to
see how tonight goes with areal coverage of rainfall and if there
will be any mesoscale affects from the overnight convection.

.LONG TERM...(Sunday night through Saturday)
Issued at 148 PM MDT Sat Sep 3 2016

Deep upper low will be situated over the northern Rockies Sunday
night and into Monday with a high pressure ridge in place over the
middle Mississippi Valley. Multiple weak troughs will traverse the
CWA as we will be situated within the gradient between these two
features. A theta-e boundary will set up in the central portions of
the CWA and will move back and forth as these troughs traverse the
region. We will see PoPs diminish along the boundary on Sunday night
as instability is lost. Another slgt chc of thunderstorms is in the
forecast for Monday mainly during the afternoon with the boundary
providing a focus for development. Upper level support is a bit weak
thus coverage will be isolated.

The upper low will push eastward on Tuesday and Wednesday and
develop a surface low and associated trough/cold front in the
northern Plains as we head into Thursday. This front will remain
mainly north of the CWA Tuesday with the better thunderstorm chances
remaining north of I-70. The front will slide east on Wednesday with
dry weather expected through Friday.

Above normal high temperatures in the lower 90s prevail on Monday
with near normal temperatures in the 80s on Tuesday and Wednesday.
Thursday through Saturday, we will see high temperatures near to
slightly below average with highs in the upper 70s to lower 80s.
Overnight lows will fall into the middle 50s in eastern Colorado to
the lower 70s in the eastern portions of the CWA through tuesday
with lower 50s to lower 60s Wednesday through Friday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1107 PM MDT Sat Sep 3 2016

For KGLD...Mainly VFR w/ scattered low/mid clouds. MVFR fog
possible 09z-13z to 3sm at times. VCSH after 22z Sunday. Winds SSW
15-25kts.

For KMCK...Mainly VFR w/ scattered cloud cover. 06z-08z MVFR/IFR
conditions with trw w/ visibility down to 1 1/2sm at times and ceilings
to ovc025. IFR fog 09z- 13z down to 2sm at times.. VCSH after 21z
Sunday. Winds SSE 15-25kts.

&&

.GLD Watches/Warnings/Advisories...
KS...Flash Flood Watch until 6 AM MDT /7 AM CDT/ early this morning
     for KSZ001>004-013>016-029.

CO...NONE.
NE...Flash Flood Watch until 6 AM MDT /7 AM CDT/ early this morning
     for NEZ079>081.

&&

UPDATE...JN
SHORT TERM...BULLER
LONG TERM...TL
AVIATION...JN
Hazardous weather outlook, Sep 3, 9:38 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
838 PM MDT SAT SEP 3 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-050245-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
838 PM MDT SAT SEP 3 2016 /938 PM CDT SAT SEP 3 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE TRI
STATE AREA. THREATS INCLUDE LARGE HAIL IN EXCESS OF TWO
INCHES...DAMAGING WINDS...AND HEAVY RAINFALL. FLASH FLOODING WILL
OCCUR RAPIDLY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS
OF THE CENTRAL HIGH PLAIN REGION ALMOST EVERY PERIOD THROUGH
WEDNESDAY NIGHT. A FEW THESE THUNDERSTORMS COULD BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Sep 3, 11:04 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
1004 PM MDT SAT SEP 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             3 S MCCOOK              40.16N 100.62W
09/03/2016  E0.75 INCH       RED WILLOW         NE   TRAINED SPOTTER

0522 PM     HAIL             3 S MCCOOK              40.16N 100.62W
09/03/2016  E1.75 INCH       RED WILLOW         NE   TRAINED SPOTTER

0547 PM     TSTM WND GST     5 SSW BURLINGTON        39.24N 102.29W
09/03/2016  M58.00 MPH       KIT CARSON         CO   ASOS

0550 PM     HAIL             MCCOOK                  40.20N 100.62W
09/03/2016  E1.25 INCH       RED WILLOW         NE   PUBLIC

            HAIL LASTED ABOUT 5 MINUTES. RELAYED VIA SOCIAL MEDIA.

0605 PM     HAIL             SE JENNINGS             39.68N 100.29W
09/03/2016  E0.50 INCH       DECATUR            KS   TRAINED SPOTTER

            PEA TO DIME SIZED HAIL

0625 PM     HAIL             9 SE BENKELMAN          39.96N 101.41W
09/03/2016  E1.00 INCH       CHEYENNE           KS   PUBLIC

            REPORT RELAYED VIA SOCIAL MEDIA.

0630 PM     FUNNEL CLOUD     4 NE MORLAND            39.39N 100.02W
09/03/2016                   GRAHAM             KS   STORM CHASER

            A FEW BRIEF FUNNELS REPORTED. REPORT RELAYED VIA SOCIAL
            MEDIA.

0643 PM     HAIL             1 N PENOKEE             39.36N 99.97W
09/03/2016  M0.50 INCH       GRAHAM             KS   TRAINED SPOTTER

            PEA TO DIME SIZED HAIL WITH 50 MPH WINDS AND HEAVY
            RAINFALL.

0645 PM     HAIL             9 SE BENKELMAN          39.96N 101.41W
09/03/2016  E0.88 INCH       CHEYENNE           KS   PUBLIC

            GUSTING APPROX 50 MPH. RELAYED VIA SOCIAL MEDIA.

0700 PM     FLASH FLOOD      MCCOOK                  40.20N 100.62W
09/03/2016                   RED WILLOW         NE   911 CALL CENTER

            STALLED VEHICLES ON HWY 83.

0702 PM     TSTM WND GST     GOODLAND                39.35N 101.71W
09/03/2016  M59.00 MPH       SHERMAN            KS   ASOS

0830 PM     HEAVY RAIN       JENNINGS                39.68N 100.29W
09/03/2016  E2.00 INCH       DECATUR            KS   EMERGENCY MNGR

            STILL RAINING

0830 PM     FLASH FLOOD      MCCOOK                  40.20N 100.62W
09/03/2016                   RED WILLOW         NE   LAW ENFORCEMENT

            HIGHWAY 83 CLOSED. NUMEROUS ROADS CLOSED TO FLOODING.
            CARS ABANDONED.

1001 PM     FLASH FLOOD      LENORA                  39.61N 100.00W
09/03/2016                   NORTON             KS   EMERGENCY MNGR

            STREETS IN TOWN FLOODED ALONG WITH A STRETCH OF HIGHWAY 9
            COMING INTO TOWN. AT LEAST 6.00 INCHES OF RAIN SO FAR
            THROUGH 9PM MDT.

&&

JN
Special weather statement, Sep 3, 11:18 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1118 PM CDT SAT SEP 3 2016

KSZ001-040430-
CHEYENNE KS-
1118 PM CDT SAT SEP 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY IN
NORTHWESTERN KANSAS UNTIL 1130 PM CDT...

AT 1118 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BIRD CITY...OR 12 MILES EAST OF ST. FRANCIS...MOVING EAST AT 35
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BIRD CITY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN KANSAS.

LAT...LON 3960 10141 3967 10168 3984 10164 3984 10141
TIME...MOT...LOC 0418Z 279DEG 31KT 3975 10157

024
Local storm report, Sep 3, 11:29 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1029 PM MDT SAT SEP 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     FLASH FLOOD      10 N PENOKEE            39.49N 99.97W
09/03/2016                   GRAHAM             KS   PUBLIC

            RELAYED BY COUNTY DISPATCH. BOW CREEK IN NORTHERN GRAHAM
            COUNTY IS OUT OF ITS BANKS. EXTENSIVE FLOODING OF COUNTY
            ROADS. ESTIMATE OF 7 INCHES OF WATER OVER COUNTY ROADS 10
            NORTH OF PENOKEE. REPORTS OF WATER COVERING HIGHWAY 283
            AT SEVERAL POINTS IN NORTHERN GRAHAM COUNTY, WITH DEBRIS
            FLOATING ACROSS HIGHWAY.

&&

DR
Special weather statement, Sep 4, 12:23 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1223 AM CDT SUN SEP 4 2016

KSZ002-040545-
RAWLINS KS-
1223 AM CDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RAWLINS COUNTY UNTIL 1245
AM CDT...

AT 1223 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LUDELL...OR 4 MILES EAST OF ATWOOD...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ATWOOD...HERNDON AND LUDELL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN KANSAS.

LAT...LON 3959 10074 3960 10105 3991 10110 3995 10074
TIME...MOT...LOC 0523Z 257DEG 30KT 3979 10095

024
Local storm report, Sep 4, 1:15 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1215 AM MDT SUN SEP 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      LENORA                  39.61N 100.00W
09/03/2016                   NORTON             KS   EMERGENCY MNGR

            WATER RUNNING OVER HWY 9 IN SOUTHERN NORTON COUNTY,
            SOLOMON RIVER OUT OF BANKS AT LENORA, SWIFT WATER RESCUES
            WERE UNDERWAY IN RURAL SOUTHERN NORTON COUNTY.

&&

CLT
Local storm report, Sep 4, 2:10 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
110 AM MDT SUN SEP 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLASH FLOOD      LENORA                  39.61N 100.00W
09/03/2016                   NORTON             KS   LAW ENFORCEMENT

            SWIFT WATER RESCUE NEAR LENORA, KS DUE TO PERSON IN CAR.

&&

CLT

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 7:08 PM CDTSevere Thunderstorm WarningGLDSherman52 min
Sep 3, 7:11 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins49 min
Sep 3, 7:13 PM CDTTornado WarningGLDGraham32 min
Sep 3, 7:26 PM CDTFlash Flood WarningGLDDecatur, Norton10 hr
Sep 3, 7:39 PM CDTSpecial Weather StatementGLDNorton36 min
Sep 3, 7:44 PM CDTSevere Thunderstorm WarningGLDGraham46 min
Sep 3, 7:49 PM CDTSevere Thunderstorm WarningGLDGreeley, Wallace21 min
Sep 3, 7:56 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins49 min
Sep 3, 8:00 PM CDTFlash Flood WarningGLDCheyenne, Rawlins8 hr
Sep 3, 8:02 PM CDTSpecial Weather StatementGLDSherman13 min
Sep 3, 8:11 PM CDTFlash Flood WarningGLDGraham9 hr
Sep 3, 8:22 PM CDTSpecial Weather StatementGLDDecatur23 min
Sep 3, 8:27 PM CDTSpecial Weather StatementGLDGraham33 min
Sep 3, 8:43 PM CDTSevere Thunderstorm WarningGLDSherman47 min
Sep 3, 8:47 PM CDTSpecial Weather StatementGLDNorton13 min
Sep 3, 8:58 PM CDTSpecial Weather StatementGLDGraham32 min
Sep 3, 9:09 PM CDTFlash Flood WarningGLDGraham, Norton8 hr
Sep 3, 9:11 PM CDTSpecial Weather StatementGLDRawlins19 min
Sep 3, 9:12 PM CDTSevere Thunderstorm WarningGLDThomas25 min
Sep 3, 9:20 PM CDTSpecial Weather StatementGLDSherman10 min
Sep 3, 9:31 PM CDTSpecial Weather StatementGLDGraham29 min
Sep 3, 9:38 PM CDTFlash Flood WarningGLDDecatur, Rawlins6 hr
Sep 3, 9:51 PM CDTSevere Thunderstorm WarningGLDGraham39 min
Sep 3, 9:54 PM CDTSpecial Weather StatementGLDDecatur36 min
Sep 3, 10:05 PM CDTSpecial Weather StatementGLDCheyenne10 min
Sep 3, 10:24 PM CDTSpecial Weather StatementGLDCheyenne21 min
Sep 3, 10:27 PM CDTSpecial Weather StatementGLDGraham33 min
Sep 3, 10:31 PM CDTSevere Thunderstorm WarningGLDCheyenne26 min
Sep 3, 11:18 PM CDTSpecial Weather StatementGLDCheyenne12 min
Sep 3, 11:18 PM CDTSevere Thunderstorm WarningGLDGraham42 min
Sep 3, 11:29 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins46 min
Sep 3, 11:57 PM CDTSevere Thunderstorm WarningGLDGraham33 min
Sep 4, 12:23 AM CDTSpecial Weather StatementGLDRawlins22 min
Sep 4, 1:46 AM CDTRiver Flood WarningGLDNorton41 hr
Sep 4, 5:23 AM CDTAreal Flood WarningGLDDecatur, Graham, Norton, Sheridan24 hr
Sep 4, 5:49 AM CDTFlash Flood WatchGLDCheyenne, Decatur, Gove, Graham, Logan, Norton and 5 more17 hr
Sep 4, 3:08 PM CDTSevere Thunderstorm WarningGLDGreeley67 min
Sep 4, 3:45 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace45 min
Sep 4, 4:09 PM CDTSevere Thunderstorm WarningGLDCheyenne51 min
Sep 4, 4:15 PM CDTSevere Thunderstorm WarningGLDGreeley, Wichita45 min
Sep 4, 4:28 PM CDTSpecial Weather StatementGLDSherman17 min
Sep 4, 4:43 PM CDTSevere Thunderstorm WarningGLDCheyenne51 min
Sep 4, 4:47 PM CDTSpecial Weather StatementGLDCheyenne, Sherman28 min
Sep 4, 4:54 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas51 min
Sep 4, 4:58 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita47 min
Sep 4, 5:40 PM CDTFlash Flood WarningGLDGreeley, Logan, Wichita6 hr
Sep 4, 5:43 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita62 min
Sep 4, 5:52 PM CDTSpecial Weather StatementGLDLogan23 min
Sep 4, 6:11 PM CDTSevere Thunderstorm WarningGLDLogan64 min

Nearby

Flash Flood Warnings in Kansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.